# SDR REXA98037

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6226190113
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED FLAG ON R RMI OFF.  FD FLAG ON.  REMOVED AND REPLACED LEFT AHRS COMPUTER.  OPS CHECK GOOD.  (M)
